# SDR DL757010372

- Difficulty date: March 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 5,538 hours, 2,568 cycles
- Engine: Pwa PW2037
- Engine time: 5,538 hours, 2,568 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 5,538 hours, 2,568 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF AT 1,200FT AGL, RIGHT ENG FAILED WITH A LOUD BANG AND AN EGT SPIKE TO 747 DEG C.   MTC IN PROGRESS - ENG CHANGE DUE
